Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 49, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 4, 2008, 5:58 AM CDT for 9 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2008, 5:58 AM CDT (10:58 UTC)
- Expired
- Apr 4, 2008, 9:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Lonoke County, AR, Montgomery County, AR, Pike County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 109 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 8:25 AM CDT | FLASH FLOOD | Malvern, AR | STREET FLOODING WAS REPORTED IN MALVERN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 147 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 11.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1498 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLZK 041058
FFWLZK
ARC019-051-053-059-085-097-109-119-125-041400-
/O.NEW.KLZK.FF.W.0049.080404T1058Z-080404T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
558 AM CDT FRI APR 4 2008
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GARLAND COUNTY IN CENTRAL ARKANSAS
NORTHWESTERN GRANT COUNTY IN CENTRAL ARKANSAS
CENTRAL LONOKE COUNTY IN CENTRAL ARKANSAS
SOUTHERN PULASKI COUNTY IN CENTRAL ARKANSAS
SALINE COUNTY IN CENTRAL ARKANSAS
NORTHERN CLARK COUNTY IN SOUTHWEST ARKANSAS
HOT SPRING COUNTY IN SOUTHWEST ARKANSAS
PIKE COUNTY IN SOUTHWEST ARKANSAS
MONTGOMERY COUNTY IN WESTERN ARKANSAS
* UNTIL 900 AM CDT
* AT 555 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CONTINUING ACROSS CENTRAL ARKANSAS AND
BUILDING INTO SOUTHERN SECTIONS OF THE STATE. FLASH FLOODING WAS
ALREADY OCCURRING IN PORTIONS OF THE WARNING AREA...WITH
ADDITIONAL HIGH WATER PROBLEMS WHERE HEAVY RAIN OCCURS.
&&
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3400 9380 3409 9384 3416 9382 3417 9388
3432 9395 3466 9371 3478 9320 3477 9309
3481 9307 3485 9291 3486 9169 3415 9267
3416 9289 3400 9293 3397 9350
TIME...MOT...LOC 1058Z 180DEG 0KT 3477 9268
$$
46What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 3:49 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 4, 3:49 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 349 AM CDT FRI APR 4 2008 .SHORT TERM...TODAY THROUGH TONIGHT FRONT CURRENTLY OVER NORTHWEST ARKANSAS...OR FROM ASH FLAT...TO CLINTON...TO WALDRON. THIS FRONT IS BEGINNING TO SHOW SIGNS OF STALLING...WHICH WILL ONLY INCREASE THE HEAVY RAIN POTENTIAL. HAVE UPDATED THE FLASH FLOOD WATCH TO INCLUDE ALL AREAS SOUTH OF A BOONEVILLE...TO CLINTON...TO BATESVILLE LINE. TWO TO THREE INCH AMOUNTS ARE EXPECTED IN THESE AREAS...AND WITH THE GROUND ALREADY SATURATED...FLASH FLOODING IS LIKELY WITH ANY RAINFALL. FRONT WILL SLOWLY MOVE SOUTHEAST TODAY. HEAVY RAINFALL WILL CONTINUE OVER THE SOUTHERN TWO THIRDS OF THE STATE TODAY...WITH THE HIGHEST AMOUNTS OVER THE SOUTHERN HALF. THE FRONT WILL GET A PUSH LATE THIS AFTERNOON INTO THIS EVENING AS THE UPPER TROF FINALLY MOVES ACROSS THE AREA...AND HIGH PRESSURE WILL FILTER IN BEHIND IT. && .INTERMEDIATE TERM...SATURDAY THROUGH MONDAY NIGHT UPPER TROF WILL BE EAST OF THE FORECAST AREA WHEN PERIOD INITIATES WITH SURFACE HIGH PRESSURE STRETCHING ACROSS THE CENTRAL PLAINS. HIGH PRESSURE WILL BE DOMINANT WEATHER FEATURE THROUGH SUNDAY WITH DRY AND SEASONAL TEMPERATURES. WEAK LOW PRESSURE WILL PASS TO THE NORTH OF THE AREA SUNDAY NIGHT AND DRAG A WEAK COLD FRONT THROUGH THE AREA BUT NO PRECIPITATION IS EXPECTED AS THIS FEATURE WILL BE LACKING MOISTURE AND OTHER WISE DYNAMICALLY CHALLENGED. MORE SIGNIFICANT LOW LIFTS OUT OF THE ROCKIES MONDAY AND WILL BE LOCATED OVER NORTHWEST MISSOURI BY MONDAY NIGHT. SYSTEM WILL BE ABLE TO TAP INTO SOME AVAILABLE GULF MOISTURE BUT ONLY SLIGHT CHANCE POPS CAN BE JUSTIFIED MONDAY NIGHT INTO TUESDAY MORNING. && .LONG TERM...TUESDAY THROUGH THURSDAY ANOTHER STRONG SYSTEM LOOKS TO MOVE INTO THE REGION FOR THE MIDDLE OF NEXT WEEK. ONCE AGAIN...THIS SYSTEM HAS FAMILIAR CHARACTERISTICS TO PAST SYSTEMS. FRONT WILL MOVE THROUGH TUESDAY...AND MOVE SOUTH OF THE STATE WEDNESDAY...BEFORE LIFTING BACK NORTH AS A WARM FRONT LATE WEDNESDAY. ANOTHER SYSTEM WILL MOVE THROUGH THURSDAY...CONTINUING THE CHANCE OF RAINFALL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 57 39 66 46 / 70 20 0 10 CAMDEN AR 64 43 70 48 / 90 20 0 10 HARRISON AR 56 36 66 45 / 40 10 0 10 HOT SPRINGS AR 61 41 69 47 / 80 20 0 10 LITTLE ROCK AR 60 41 67 47 / 80 20 0 10 MONTICELLO AR 67 45 68 48 / 90 30 0 10 MOUNT IDA AR 61 40 69 47 / 70 10 0 10 MOUNTAIN HOME AR 56 37 66 45 / 50 10 0 10 NEWPORT AR 58 41 66 46 / 70 20 0 10 PINE BLUFF AR 63 43 68 48 / 90 30 0 10 RUSSELLVILLE AR 58 38 67 46 / 60 10 0 10 SEARCY AR 59 41 66 47 / 80 20 0 10 STUTTGART AR 61 43 67 47 / 90 30 0 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW- FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON- LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. && 58/56
Hazardous weather outlook, Apr 3, 6:25 AM CDT, 23 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 625 AM CDT THU APR 3 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT EXCESSIVE RUNOFF FROM HEAVY RAIN LAST WEEK AND MONDAY NIGHT WILL CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER CROSSINGS...MAINLY IN EASTERN ARKANSAS. THIS INCLUDES THE BLACK RIVER...THE LOWER WHITE RIVER AND THE CACHE RIVER. A WARM FRONT...OVER LOUISIANA THIS MORNING...WILL MOVE NORTH DURING THE DAY REACHING SOUTHERN MISSOURI EARLY THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE IN ADVANCE OF THE FRONT AS WARM AND MOIST AIR OVERRUNS THE FRONTAL BOUNDARY. SEVERAL UPPER LEVEL DISTURBANCES RIPPLING THROUGH THE UPPER FLOW WILL KEEP A CHANCE OF PRECIPITATION IN THE FORECAST EVEN AFTER THE FRONT HAS MOVED THROUGH. A DEEP TROF OF LOW PRESSURE OVER THE WESTERN UNITED STATES THIS MORNING WILL MOVE INTO THE NATIONS MID SECTION BY FRIDAY MORNING. LOW PRESSURE WILL DEVELOP OVER THE TEXAS PANHANDLE THURSDAY AFTERNOON AND WILL TRACK OFF TO THE NORTHEAST..DRAGGING A STRONG COLD FRONT ABOUT HALFWAY THROUGH THE STATE BY MORNING. SEVERAL ADDITIONAL UPPER LEVEL DISTURBANCES WILL TRAVERSE THE SURFACE FRONT AS IT MOVES THROUGH THE STATE WITH WIDESPREAD SHOWERS AND THUNDERSTORMS THE RESULT. A GENERAL TWO TO THREE INCH RAINFALL...WITH LOCALLY HIGHER AMOUNTS...IS EXPECTED FROM THIS STORM SYSTEM AND MUCH WILL FALL ON AREAS WHERE THE GROUND IS STILL SATURATED FOR PREVIOUS HEAVY RAIN. IT WILL NOT TAKE MUCH RAIN FOR FLASH FLOODING TO OCCUR. AS SUCH...A FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTHERN HALF OF ARKANSAS FROM THIS MORNING THROUGH FRIDAY AFTERNOON. THE SITUATION WILL BE MONITORED CLOSELY...GIVEN THAT ADDITIONAL RAIN WILL AGGRAVATE EXISTING HIGH WATER PROBLEMS. STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE WITH THE FRONTAL PASSAGE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. HOWEVER...WIND PROFILES THROUGH THE LOWER ATMOSPHERE CONTINUE TO REMAIN SUPPORTIVE OF TORNADOES DURING THIS TIME FRAME. THE BEST CHANCES OF SEEING SEVERE WEATHER WILL BE OVER WESTERN ARKANSAS ...ROUGHLY WEST OF A MOUNTAIN HOME TO LITTLE ROCK TO WARREN LINE WHERE A MODERATE RISK OF SEVERE WEATHER LIES. HOWEVER...ANY PART OF THE FORECAST AREA IS SUSCEPTIBLE TO SEEING SEVERE WEATHER WITH THIS STORM SYSTEM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOODING WILL CONTINUE FOR SEVERAL MORE DAYS ALONG THE BLACK AND CACHE RIVERS...AND THE LOWER REACHES OF THE WHITE RIVER. THE COLD FRONT WILL CLEAR THE REMAINDER OF THE STATE FRIDAY MORNING WITH STRONG TO POSSIBLY SEVERE THUNDERSTORMS POSSIBLE OVER THE SOUTH UNTIL THE FRONT FINALLY DOES CLEAR. THE AXIS OF HEAVY RAIN WILL SHIFT OVER THE SOUTH AS THE FRONT MOVES INTO THIS PART OF THE STATE. EVEN THOUGH SOUTHERN ARKANSAS HAS NOT SEEN NEARLY THE AMOUNT OF RAIN THAT THE NORTH HAS...SOME LOCALIZED FLOODING COULD STILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH FRIDAY AFTERNOON. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Local storm report, Apr 4, 1:14 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
114 AM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL CONWAY 35.09N 92.45W
04/03/2008 E0.75 INCH FAULKNER AR LAW ENFORCEMENT
1135 PM HAIL 6 WSW DOWNTOWN LITTLE R 34.70N 92.33W
04/03/2008 E1.00 INCH PULASKI AR TRAINED SPOTTER
1145 PM FLASH FLOOD 3 NE BATESVILLE 35.80N 91.58W
04/03/2008 INDEPENDENCE AR LAW ENFORCEMENT
FLASH FLOODING AT ANTIOCH ROAD 3 NORTHEAST OF BATESVILLE.
1200 AM FLASH FLOOD HASKELL 34.51N 92.64W
04/04/2008 SALINE AR TRAINED SPOTTER
INTERSTATE 30 IS FLOODED AT THE HASKELL EXIT.
1210 AM FLASH FLOOD NEWPORT 35.63N 91.24W
04/04/2008 JACKSON AR LAW ENFORCEMENT
FLOODING IS OCCURRING IN DOWNTOWN NEWPORT.
1245 AM FLASH FLOOD BRYANT 34.61N 92.49W
04/04/2008 SALINE AR LAW ENFORCEMENT
INTERSTATE 30 IS FLOODED AT EXIT 123.
1245 AM FLASH FLOOD BENTON 34.57N 92.58W
04/04/2008 SALINE AR LAW ENFORCEMENT
INTERSTATE 30 IS FLOODED AT EXIT 119.
&&
58Local storm report, Apr 4, 1:32 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
132 AM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM HAIL 6 NW DOWNTOWN LITTLE RO 34.79N 92.31W
04/03/2008 E1.75 INCH PULASKI AR AMATEUR RADIO
NICKEL TO GOLF BALL SIZED HAIL FELL ON RESERVOIR ROAD IN
LITTLE ROCK.
1210 AM FLASH FLOOD ANTIOCH 35.14N 91.92W
04/04/2008 WHITE AR LAW ENFORCEMENT
HIGHWAY 31 AT HIGHWAY 267 IS FLOODED. THIS WAS RELAYED BY
KAIT IN JONESBORO.
1210 AM FLASH FLOOD PROVIDENCE 35.37N 91.68W
04/04/2008 WHITE AR LAW ENFORCEMENT
HIGHWAY 157 NEAR HIGHWAY 258 IS FLOODED. THIS WAS RELAYED
BY KAIT IN JONESBORO.
&&
58Local storm report, Apr 4, 4:08 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
408 AM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL OARK 35.68N 93.58W
04/03/2008 E0.75 INCH JOHNSON AR PUBLIC
PENNY SIZE HAIL REPORTED AT OARK.
0810 PM HAIL BONNERDALE 34.38N 93.38W
04/03/2008 E1.75 INCH HOT SPRING AR COUNTY OFFICIAL
GOLF BALL SIZE HAIL REPORTED IN BONNERDALE.
0815 PM HAIL 7 S HOT SPRINGS 34.39N 93.05W
04/03/2008 E0.88 INCH HOT SPRING AR TRAINED SPOTTER
0816 PM HAIL PEARCY 34.43N 93.28W
04/03/2008 E0.88 INCH GARLAND AR TRAINED SPOTTER
0820 PM HAIL PEARCY 34.43N 93.28W
04/03/2008 E0.88 INCH GARLAND AR COUNTY OFFICIAL
NICKEL SIZE HAIL IN SOUTHERN GARLAND COUNTY ON ALBRIGHT
ROAD NEAR PEARCY.
0830 PM HAIL 5 SE OARK 35.63N 93.52W
04/03/2008 E0.75 INCH JOHNSON AR PUBLIC
PENNY SIZE HAIL REPORTED 5 MILES SOUTHEAST OF OARK.
0835 PM HAIL HOT SPRINGS 34.49N 93.05W
04/03/2008 E1.00 INCH GARLAND AR LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED IN DOWNTOWN HOT SPRINGS.
0848 PM FLASH FLOOD HOT SPRINGS 34.49N 93.05W
04/03/2008 GARLAND AR COUNTY OFFICIAL
STREET FLOODING REPORTED UP TO BOTTOM OF CAR DOOR LEVEL
NEAR OAKLAWN RACE TRACK IN HOT SPRINGS.
0848 PM HAIL 3 W JONES MILL 34.44N 92.94W
04/03/2008 E1.00 INCH GARLAND AR COUNTY OFFICIAL
QUARTER SIZE HAIL AND WINDS ESTIMATED TO BE 40 TO 45 MPH
AT DIAMOND HEAD IN HOT SPRING COUNTY.
0910 PM TORNADO LONSDALE 34.54N 92.81W
04/03/2008 GARLAND AR AIRPLANE PILOT
DEBRIS IN AIR REPORTED AT THE HWY 70/30 SPLIT NEAR
LONSDALE.
0915 PM TORNADO 2 SW BENTON 34.55N 92.60W
04/03/2008 SALINE AR LAW ENFORCEMENT
POWER LINES ARE DOWN AND AUTOMOBILE DAMAGED BY POSSIBLE
TORNADO 2 MILES SOUTHWEST OF BENTON
0920 PM TORNADO BENTON 34.57N 92.58W
04/03/2008 SALINE AR LAW ENFORCEMENT
REPORTS OF DAMAGE AND INJURIES AT A MOBILE HOME PARK ON
HIGHWAY 5. REPORTED TIME IS APPROXIMATE.
0920 PM TORNADO BENTON 34.57N 92.58W
04/03/2008 SALINE AR AMATEUR RADIO
WALL CLOUD REPORTED BY HAM RADIO OPERATOR JUST EAST OF
EXIT 116 IN BENTON.
0925 PM TORNADO BRYANT 34.61N 92.49W
04/03/2008 SALINE AR LAW ENFORCEMENT
REPORTS OF DAMAGE AT HURRICANE LAKE ESTATES...ALONG WITH
FIRES STARTED. REPORTED TIME IS APPROXIMATE.
0927 PM TSTM WND DMG 3 W BRYANT 34.61N 92.54W
04/03/2008 SALINE AR AMATEUR RADIO
TREES REPORTED DOWN AT TURTLE CREEK.
0934 PM TSTM WND DMG BRYANT 34.61N 92.49W
04/03/2008 SALINE AR AMATEUR RADIO
WIND DAMAGE REPORTED AT THE BUICK DEALERSHIP ON REYNOLDS
RD.
0944 PM TSTM WND DMG BENTON 34.57N 92.58W
04/03/2008 SALINE AR AMATEUR RADIO
DAMAGE REPORTED TO A MOBILE HOME PARK NEAR HURRICANE
LAKES ON HWY 5 IN BENTON.
0950 PM TORNADO CAMMACK VILLAGE 34.78N 92.35W
04/03/2008 PULASKI AR LAW ENFORCEMENT
REPORTS OF DAMAGE IN CAMMACK VILLAGE...AS WELL AS A GAS
LEAK. MAJOR DAMAGE ON SCHOOLWOOD ROAD. REPORTED TIME IS
APPROXIMATE.
0950 PM TORNADO 6 W DOWNTOWN LITTLE ROC 34.73N 92.34W
04/03/2008 PULASKI AR LAW ENFORCEMENT
DAMAGE REPORTS AT MARKHAM AND JOHN BARROW...MARKHAM AND
BROOKHAVEN...ALONG MISSISSIPPI AND ALONG CANTRELL.
REPORTS OF STRUCTURE DAMAGE...CARS FLIPPED OVER...AND
TREES AND POWER LINES DOWN. REPORTED TIME IS APPROXIMATE.
0954 PM HAIL 6 NW DOWNTOWN LITTLE RO 34.79N 92.31W
04/03/2008 E1.75 INCH PULASKI AR AMATEUR RADIO
NICKEL TO GOLF BALL SIZED HAIL FELL ON RESERVOIR ROAD IN
LITTLE ROCK.
1010 PM HAIL CONWAY 35.09N 92.45W
04/03/2008 E0.75 INCH FAULKNER AR LAW ENFORCEMENT
1010 PM TSTM WND GST NORTH LITTLE ROCK AIRPO 34.83N 92.27W
04/03/2008 M64.00 MPH PULASKI AR OFFICIAL NWS OBS
WIND GUST OF 64 MPH AT NORTH LITTLE ROCK AIRPORT.
1010 PM TORNADO NORTH LITTLE ROCK AIRPO 34.83N 92.27W
04/03/2008 PULASKI AR NWS EMPLOYEE
TORNADO PASSED OVER NATIONAL WEATHER SERVICE OFFICE IN
NORTH LITTLE ROCK AT THE NORTH LITTLE ROCK AIRPORT.
DAMAGE TO BUILDINGS SURROUNDING THE AIRPORT ON AIRPORT
PROPERTY...BUT NO DAMAGE TO THE NWS OFFICE BUILDING.
1015 PM TORNADO GRAVEL RIDGE 34.87N 92.19W
04/03/2008 PULASKI AR LAW ENFORCEMENT
REPORTS OF DAMAGE ON JACKSONVILLE CATO ROAD WITH TREES ON
A HOUSE ALONG WITH A FIRE.
1135 PM HAIL 6 WSW DOWNTOWN LITTLE R 34.70N 92.33W
04/03/2008 E1.00 INCH PULASKI AR TRAINED SPOTTER
1145 PM FLASH FLOOD 3 NE BATESVILLE 35.80N 91.58W
04/03/2008 INDEPENDENCE AR LAW ENFORCEMENT
FLASH FLOODING AT ANTIOCH ROAD 3 NORTHEAST OF BATESVILLE.
1200 AM FLASH FLOOD HASKELL 34.51N 92.64W
04/04/2008 SALINE AR TRAINED SPOTTER
INTERSTATE 30 IS FLOODED AT THE HASKELL EXIT.
1210 AM FLASH FLOOD PROVIDENCE 35.37N 91.68W
04/04/2008 WHITE AR LAW ENFORCEMENT
HIGHWAY 157 NEAR HIGHWAY 258 IS FLOODED. THIS WAS RELAYED
BY KAIT IN JONESBORO.
1210 AM FLASH FLOOD ANTIOCH 35.14N 91.92W
04/04/2008 WHITE AR LAW ENFORCEMENT
HIGHWAY 31 AT HIGHWAY 267 IS FLOODED. THIS WAS RELAYED BY
KAIT IN JONESBORO.
1210 AM FLASH FLOOD NEWPORT 35.63N 91.24W
04/04/2008 JACKSON AR LAW ENFORCEMENT
FLOODING IS OCCURRING IN DOWNTOWN NEWPORT.
1245 AM FLASH FLOOD BENTON 34.57N 92.58W
04/04/2008 SALINE AR LAW ENFORCEMENT
INTERSTATE 30 IS FLOODED AT EXIT 119.
1245 AM FLASH FLOOD BRYANT 34.61N 92.49W
04/04/2008 SALINE AR LAW ENFORCEMENT
INTERSTATE 30 IS FLOODED AT EXIT 123.
&&
58Local storm report, Apr 4, 4:28 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
428 AM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM FLASH FLOOD NORTH LITTLE ROCK 34.79N 92.26W
04/04/2008 PULASKI AR NWS EMPLOYEE
THE DITCHES WERE FULL AND WATER WAS OVER THE ROADS IN
BURNS PARK.
&&
219The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:09 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 51 min |
| Apr 3, 7:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 50 min |
| Apr 3, 7:52 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Searcy | 53 min |
| Apr 3, 7:56 PM CDT | River Flood Warning | LZK | Independence | 20 hr |
| Apr 3, 8:11 PM CDT | Severe Thunderstorm Warning | LZK | Johnson | 49 min |
| Apr 3, 8:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 64 min |
| Apr 3, 8:37 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Saline | 53 min |
| Apr 3, 8:46 PM CDT | River Flood Warning | LZK | Fulton, Sharp | 17 hr |
| Apr 3, 8:50 PM CDT | River Flood Warning | LZK | Randolph | 37 hr |
| Apr 3, 8:58 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 47 min |
| Apr 3, 9:23 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Stone | 52 min |
| Apr 3, 9:28 PM CDT | Tornado Warning | LZK | Pulaski, Saline | 47 min |
| Apr 3, 9:32 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 43 min |
| Apr 3, 9:41 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 59 hr |
| Apr 3, 9:41 PM CDT | River Flood Warning | LZK | Saline | 36 hr |
| Apr 3, 9:49 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Stone | 41 min |
| Apr 3, 9:59 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Pike, Saline, Yell | 46 min |
| Apr 3, 10:05 PM CDT | Flash Flood Warning | LZK | Garland, Logan, Montgomery, Perry, Polk, Scott and 1 more | 4 hr |
| Apr 3, 10:12 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Sharp | 33 min |
| Apr 3, 10:13 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, Pulaski, White | 47 min |
| Apr 3, 10:23 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Grant, Hot Spring, Pike, Saline | 52 min |
| Apr 3, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 41 min |
| Apr 3, 10:37 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Saline | 53 min |
| Apr 3, 10:39 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pope, Van Buren | 51 min |
| Apr 3, 10:43 PM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Fulton, Independence, Izard and 5 more | 4 hr |
| Apr 3, 10:48 PM CDT | Tornado Warning | LZK | Garland, Grant, Hot Spring, Saline | 42 min |
| Apr 3, 11:00 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Perry, Pulaski, White | 45 min |
| Apr 3, 11:00 PM CDT | Tornado Warning | LZK | White, Woodruff | 45 min |
| Apr 3, 11:05 PM CDT | Tornado Warning | LZK | Faulkner | 40 min |
| Apr 3, 11:09 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 51 min |
| Apr 3, 11:10 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 35 min |
| Apr 3, 11:29 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Lonoke, Pulaski, Saline | 46 min |
| Apr 3, 11:29 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring | 46 min |
| Apr 3, 11:33 PM CDT | Severe Thunderstorm Warning | LZK | Jackson | 27 min |
| Apr 3, 11:39 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Grant, Hot Spring, Montgomery, Pike and 1 more | 3 hr |
| Apr 3, 11:41 PM CDT | Tornado Warning | LZK | White | 49 min |
| Apr 3, 11:52 PM CDT | Severe Thunderstorm Warning | LZK | Prairie, White | 53 min |
| Apr 4, 12:07 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Grant, Independence, Jackson and 8 more | 3 hr |
| Apr 4, 12:15 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 30 min |
| Apr 4, 12:16 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 44 min |
| Apr 4, 12:22 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Pulaski, Saline | 38 min |
| Apr 4, 12:50 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie | 25 min |
| Apr 4, 12:50 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lonoke, Pulaski | 40 min |
| Apr 4, 1:11 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 49 min |
| Apr 4, 1:35 AM CDT | Flash Flood Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Monroe, Prairie and 2 more | 3 hr |
| Apr 4, 1:41 AM CDT | Flash Flood Warning | LZK | Conway, Garland, Johnson, Logan, Montgomery, Newton and 8 more | 3 hr |
| Apr 4, 2:11 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Jefferson, Lonoke, Pulaski, Saline | 49 min |
| Apr 4, 3:07 AM CDT | Flash Flood Warning | LZK | Clark, Conway, Faulkner, Garland, Grant, Hot Spring and 9 more | 3 hr |
| Apr 4, 3:38 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 52 min |
| Apr 4, 4:27 AM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more | 3 hr |
| Apr 4, 6:26 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 3 more | 3 hr |
| Apr 4, 6:41 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 49 min |
| Apr 4, 7:28 AM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more | 3 hr |
| Apr 4, 8:09 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 44 hr |
Nearby
Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.